# SDR 97ZZZX4655

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4251C
- Make and model: Cessna 310R
- Aircraft serial: 310R1382
- System (JASC): 2140 · Heating System
- Part: Line Assy
- Part number: 0800400239
- Condition: Corroded
- Location: Pump To Heater
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LINE FROM HEATER FUEL PUMP TO HEATER INLET FOUND TO HAVE CORROSION, A PIN HOLE, AND CHAFING SPOTS.
